Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 4, Pages 117–134 (Mi msb1575)  

This article is cited in 6 scientific papers (total in 6 papers)

On Fano–Enriques threefolds

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Let $U\subset \mathbb P^N$ be a projective variety that is not a cone and whose hyperplane sections are smooth Enriques surfaces. It is proved that the degree of such $U$ is at most 32 and this bound is sharp.
Bibliography: 16 titles.

DOI: https://doi.org/10.4213/sm1575

Full text: PDF file (586 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:4, 559–574

Bibliographic databases:

UDC: 512.77
MSC: 14J45, 14J28
Received: 22.05.2006

Citation: Yu. G. Prokhorov, “On Fano–Enriques threefolds”, Mat. Sb., 198:4 (2007), 117–134; Sb. Math., 198:4 (2007), 559–574

Citation in format AMSBIB
\Bibitem{Pro07}
\by Yu.~G.~Prokhorov
\paper On Fano--Enriques threefolds
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 4
\pages 117--134
\mathnet{http://mi.mathnet.ru/msb1575}
\crossref{https://doi.org/10.4213/sm1575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352363}
\zmath{https://zbmath.org/?q=an:1174.14035}
\elib{https://elibrary.ru/item.asp?id=9488293}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 4
\pages 559--574
\crossref{https://doi.org/10.1070/SM2007v198n04ABEH003849}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247946700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547839546}


Linking options:
  • http://mi.mathnet.ru/eng/msb1575
  • https://doi.org/10.4213/sm1575
  • http://mi.mathnet.ru/eng/msb/v198/i4/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The degree of $\mathbb Q$-Fano threefolds”, Sb. Math., 198:11 (2007), 1683–1702  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. V. Karzhemanov, “On Fano threefolds with canonical Gorenstein singularities”, Sb. Math., 200:8 (2009), 1215–1246  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Knutsen A.L., Lopez A.F., Munoz R., “On the Extendability of Projective Surfaces and a Genus Bound for Enriques-Fano Threefolds”, J. Differ. Geom., 88:3 (2011), 483–518  crossref  mathscinet  zmath  isi  scopus
    4. Lee N.-H., “Calabi-Yau Double Coverings of Fano-Enriques Threefolds”, Proc. Edinb. Math. Soc., 62:1 (2019), 107–114  crossref  mathscinet  zmath  isi  scopus
    5. Ciliberto C., Dedieu T., Galati C., Knutsen A.L., “Moduli of Curves on Enriques Surfaces”, Adv. Math., 365 (2020), 107010  crossref  mathscinet  isi
    6. Totaro B., “Bott Vanishing For Algebraic Surfaces”, Trans. Am. Math. Soc., 373:5 (2020), 3609–3626  crossref  mathscinet  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:378
    Full text:148
    References:49
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021